RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2006, Issue 1(35), Pages 33–48 (Mi iimi78)  

This article is cited in 4 scientific papers (total in 4 papers)

On uniform approximation of Weyl and Besicovitch almost periodic functions

L. I. Danilov

Physical-Technical Institute of the Ural Branch of the Russian Academy of Sciences

Abstract: We suggest a new proof of the theorem on uniform approximation of Weyl almost periodic functions by elementary Weyl almost periodic functions. Analogous result is also obtained for Besicovitch almost periodic functions.

Full text: PDF file (240 kB)
References: PDF file   HTML file

UDC: 517.5

Citation: L. I. Danilov, “On uniform approximation of Weyl and Besicovitch almost periodic functions”, Izv. IMI UdGU, 2006, no. 1(35), 33–48

Citation in format AMSBIB
\Bibitem{Dan06}
\by L.~I.~Danilov
\paper On uniform approximation of Weyl and Besicovitch almost periodic functions
\jour Izv. IMI UdGU
\yr 2006
\issue 1(35)
\pages 33--48
\mathnet{http://mi.mathnet.ru/iimi78}


Linking options:
  • http://mi.mathnet.ru/eng/iimi78
  • http://mi.mathnet.ru/eng/iimi/y2006/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Danilov, “Pochti periodicheskie po Veilyu secheniya nositelei meroznachnykh funktsii”, Sib. elektron. matem. izv., 3 (2006), 384–392  mathnet  mathscinet  zmath
    2. L. I. Danilov, “O pochti periodicheskikh po Bezikovichu secheniyakh mnogoznachnykh otobrazhenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2008, no. 1, 97–120  mathnet  elib
    3. L. I. Danilov, “Ob odnom klasse pochti periodicheskikh po Veilyu sechenii mnogoznachnykh otobrazhenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 24–45  mathnet  elib
    4. L. I. Danilov, “Ravnomernaya approksimatsiya rekurrentnykh i pochti rekurrentnykh funktsii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 4, 36–54  mathnet
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:65
    Full text:51
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019